# SDR FDKA200707351

- Difficulty date: July 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,559 hours, 14,949 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6172 ATL-ROA (1752 PHX LCL) - SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX RESET ELECTRICAL POWER, OPS GOOD.
